# SDR COMA9960760

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD HIGH PITCH NOISE ON RIGHT HAND SIDE OF COCKPIT.  SECURED O2 SERVICE DOOR CLOSED.
